Women's Health Community
birth control but late period
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

birth control but late period

im on birth control, but im late for my period. im a little worried. the last pack of bc i went through, as soon as i got to the last row of pills my period started. this time its late. is that right? i know that birth control is supposed to help regulate your period so i dont understand why i would be late. help.
Related Discussions
22 Comments Post a Comment
Blank
Avatar_n_tn
Have you been taking the pills at nearly the same time every single day?  Have you been sexually active?

I'm asking because you need to rule out the possiblity of pregnancy.  If you missed any pills at all and you've been sexually active then you need to take a hpt.

Good luck!
Blank
Avatar_n_tn
My AF never starts as soon as I start the last row of pills, it usually starts on Tuesday. How late are you? Is there a chance of pregnancy? A lot of things can cause a delay, but pregnancy does need to be ruled out. I would wait a few more days if AF is due this week, if you are a week late, I would take a HPT.
Blank
Avatar_n_tn
When I was on the pill my period never started until 2 days after I stopped the last active pill. If ur period doesnt start soon I def take a HPT b4 starting a new pack.
Blank
Avatar_n_tn
its ok i started today. thanks for the advice though. i was once again just worried for no reason :P
Blank
Avatar_n_tn
If your AF is late every month then you may want to discuss it with a Dr.  Since this was the first time just wait and see how the following months go.  You may need a different BC.
Blank
Avatar_n_tn
Hi, i never do this sort of thing but i'm really scared.

Now i am taking allese and i've been on it for three month now. I took my last cycle of pills on saturday and now its monday. So far every time i've had my period exacly the next day. Not this time. I recently also have had i believe infections with my uterus. I am going for tests this week but i'm nervous it will prevent me from reproducing. My breast hurt and the doctor says i have sisistic breasts(sorry for the spelling) and my stomach wont stop fluttering. I feel like i have a heart in my stomache and i'm on stage because i feel  nervous and butterfly's in stomache. Please help me. I know he won't leave but i have no money for pregnancy test.
Blank
Avatar_n_tn
i'm on birth control and i usually start my period by the second to last blue pill before the green ones at the end of the pack (i'm on Ortho tricyclin lo). I'm now on the first green one today and i haven't started yet. What does this mean?
Blank
Avatar_n_tn
I usually get my period on the 4th day after starting the green pills. I've been on birth control for almost 2 years now and im late. I recently started taking Prozac but it said it shouldnt affect it. My boyfriend and I have had sex without condoms which we always do and i've never been late before. Any ideas?
Blank
Avatar_n_tn
i have been on the same birth control for three months and always start my period on the first day of the green pill (ortho novum) i have been with my boyfriend for 18 months and we don't use any other protection.  usually we are extremely careful. but the other night we were in that romantic mood and talking about kids. i've never been late since i've been on the pill. but now i am two days late. no sure what to do or think...
Blank
Avatar_n_tn
I've been on ortho tricylclen lo for about four months. i took all the pills regularly this month, and i'm on my second green pill and haven't started my period. Last time i started on the first green pill. I recently got some big personal news that has definitly stressed me out, i haven't been able to eat normally for a few days. Could the stress delay my period?
Blank
Avatar_n_tn
im on yaz birth control and im supposed to start my period on wednesday. i didnt start my period until saturday night and it was only a little spotting. i don't have any cramps. now its sunday and i woke up this morning and there wasn't much blood on the pad. i changed the pad and went to cleaning. i wasn't even 30 minutes later that i felt that my pad was over flowing. i went the the bathroom and my blood was black and looked like discharge. what could this mean??
Blank
Avatar_n_tn
ive been on birth controll for only 2 months now and last month i started 2 days before my blue pill and was bleeding for the rest of the week. this month im on my 4th blue pill and i have a yeast infection, but still no period! am i pregnant?!
Blank
Avatar_n_tn
ive been on my bc (lo ovral) for quite awhile now, and for some reason the past couple months my period has been getting later and later, the first time this happened i took a pregnancy test and it was neg. but it has continued to happen. I stop taking my bc on usually the last sat. of the month and would start on eh tuesday but in the past couple months its gotten later and now i havent started until thursday. can someone please help me with this???
Blank
Avatar_f_tn
i am on my last white pill tonight and i have not started. my menstrial calendar told me i was suppost to start on wednesday i feel cramps but have not started, im worried i might be pregnant. any suggestions??
Blank
Avatar_m_tn
ok me and my boyfriend are starting to freak out. I have been on the pill for a while now and my period has never been this late. It usually comes on the 3rd or 4th day in the last week. and today its the 5th day and it still hasnt come. Since i know my period wouldnt come for a few days, we had sex and he came in me when i was on the last week of pills in the pack. Can i get pregnant when i am on the "period week or free week" of my pack? PLEASE HELP! Thanks!
Blank
Avatar_m_tn
ok can anyone help i usually get my period on the thrusday of the"sugar pill" but this week it didnt show untill sat morning(today) and its really light and cloty i am sexualy active with my boyfriend and i am kinda scared i got my period last month really light too but on time i have been on the pill for  months and this never happend before any help?
Blank
Avatar_f_tn
Hey I'm on the pill but not getting my period n I'm really worried did a preagancy test n it was negative!any advice wat cud be wrong
Blank
Avatar_f_tn
So umm I'm sexuily active and I'm on the pill but we don't use a condom and my period is late. But when I take tests they come out negative. What do I do?

-candy_
Blank
Avatar_f_tn
I just recently went to the doctors for a bc refill and they took a pregnancy test and I wasn't preg. I have taken my bc on time everyday and now its the fourth day off my bc and no period. Do I continue taking my bc on the following Sunday if the preg test comes out negative? Or do I wait for my period to come?
Blank
4260484_tn?1351861008
I am on the implanon and i had sex yesterday and still havent had anything the last time i had a period was after 1 week ago or 2 weeks yes i am a mom a five month old but i dont know what i should do i took a pregnancy test like five times and its not postive. but i feel sick but dont get morning sickness
Blank
Avatar_f_tn
I always get my period two days after I stop the pill, I am never ever late and I have been taking birth control. Can I be pregnant. ? Or is there another possibility ?
Blank
Avatar_f_tn
Okay I have seriously bad irrational fears of becoming pregnant, ever since my boyfriend and I started becoming sexually active. I'm ALWAYS worried and I think I need to go see a therapist about it because I don't think someone should be so scared all the time, bout anyway here's my question

My boyfriend and I had unprotected sex 3 days after my last period ended,  because of the circumstances, the sex literally lasted for 5 minutes and he didn't ejaculate. I am on birth control for irregular periods and I've only been on it for 2 months but I take it at EXACTLY the same time every day and I have never missed one. Also, the day after we had sex, I had some kind of stomach bug. I took my pill same time that day, but I threw up like 2 hours after I took it. Please, someone tell me if I should be worried because I just finished my white active pills and last time my period started on the second sugar pill. I'm on the second sugar pill today but I have not started bleeding yet. Is it my stress that's making it late?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Women's Health Answerers
136956_tn?1363091289
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
gyspy09
PA
Avatar_f_tn
Blank
MrsVirginia_001
13167_tn?1327197724
Blank
RockRose
Austin, TX
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
Priscy3